advertisement
Question
Posted by: Ingrid | 2012-08-13

strange rash

In the past 5-6 years I have broken out some strange skin rashes and it seems to me to happen every time after I have had flu or bronchitis. Is this possible? Each time the rash has looked different and the medication for the flu/bronchitis has been different so I can''t think that it can be the medicine. These rashes are severe and afterwards I have a sort of full body flaking off of my skin! As if I have been badly sunburnt.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ingrid

It is possible that your skin rash is due to the viral infection. I suggest that you consult a dermatologist when have the rash. There is not much that you can do to prevent this from happening but a dermatologist will be able to make a definate diagnosis.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement